by Others
by Others
Composition:
AMMONIUM CHLORIDE-138MG + DIPHENHYDRAMINE HYDROCHLORIDE-14.08MG + ETHANOL-0.2625ML + SODIUM CITRATE-57.03MG
Uses:
Benadryl Cough Formula Syrup is used to treat cough. The detailed uses of Benadryl Cough Formula Syrup are as follows:<br/>•Relief from Cough: Benadryl Cough Formula Syrup is primarily used to alleviate cough symptoms caused by a common cold or allergies. It reduces the cough reflex, which relieves long-term coughing.<br/>•Allergy Relief: The syrup contains antihistamines, which can help relieve allergy symptoms such as runny nose, sneezing, and itchy throat.<br/>•Cold Symptom Treatment: Benadryl Cough Formula Syrup is helpful in managing common cold symptoms by suppressing coughs and reducing allergies.<br/>•Sedation: Due to its sedative properties, Benadryl Cough Formula Syrup induces sleep, which treats individuals who have difficulty sleeping because of coughing or allergy symptoms.<br/>•Moisturizing the Airway: Benadryl Cough Formula Syrup keeps the airway wet, which relieves irritation and reduces the urge to cough.
Medicinal Benefits:
Benadryl Cough Formula Syrup contains Ammonium chloride, Diphenhydramine hydrochloride, Sodium citrate and ethanol used to treat cough. Ammonium chloride is an expectorant that increases the volume of fluid in the airways, reduces the stickiness of mucus, and helps remove it from the airways. Diphenhydramine hydrochloride is an antihistamine (anti-allergic drug) that blocks the action of histamine, a substance responsible for causing allergic reactions. It helps relieve allergy symptoms, such as sneezing, running nose, watery eyes, itching, swelling, and congestion or stiffness. Sodium citrate is a mucolytic agent (cough/sputum thinner) that works by thinning and loosening phlegm (mucus) in the lungs, windpipe and nose. Therefore, it helps to cough out easily. Ethanol acts as a preservative.
Benadryl Cough Formula Syrup belongs to a class of medications called &#039;expectorants&#039; used to treat cough.
Benadryl Cough Formula Syrup contains Ammonium chloride, Diphenhydramine hydrochloride, Sodium citrate and ethanol. Ammonium chloride increases the volume of fluid in the airways, reduces the stickiness of mucus and helps to remove it from airways. Diphenhydramine hydrochloride blocks the action of histamine, a substance responsible for causing allergic reactions. Sodium citrate works by thinning and loosening phlegm (mucus) in the lungs, windpipe and nose. Thereby, helps to cough out easily. Ethanol is a preservative.
Benadryl Cough Formula Syrup may cause dry mouth as a temporary side effect in some people. It is not necessary for everyone taking Benadryl Cough Formula Syrup to experience this side effect. However, to avoid such side effects, drink plenty of water, regularly rinse your mouth, practice good oral hygiene and suck on sugarless candy. However, if the condition persists or worsens, please consult a doctor.
Benadryl Cough Formula Syrup may cause drowsiness or dizziness. It is not necessary for everyone taking Benadryl Cough Formula Syrup to experience this side effect. However, avoid driving if you feel drowsy or dizzy after taking Benadryl Cough Formula Syrup.
You are recommended to take Benadryl Cough Formula Syrup for as long as your doctor has prescribed it. However, if the symptoms persist or worsen with rash, fever or persistent headache after 1 week of using Benadryl Cough Formula Syrup, please consult your doctor.
You are not recommended to stop taking Benadryl Cough Formula Syrup without consulting your doctor as it may worsen cough or cause recurring symptoms. Therefore, take Benadryl Cough Formula Syrup for as long as your doctor has prescribed it and if you experience any difficulty while taking Benadryl Cough Formula Syrup, please consult your doctor.
If you use Benadryl Cough Formula Syrup with other anti-allergic medicine, it will increase the side effects of Benadryl Cough Formula Syrup which can be serious and require emergency treatment as Benadryl Cough Formula Syrup already contains an anti-allergic medicine in it. Thus, always avoid using Benadryl Cough Formula Syrup with other medicines or inform your doctor about it.
Benadryl Cough Formula Syrup may interact with the action of some anti-diabetic medications. Thus, before taking Benadryl Cough Formula Syrup, inform your doctor if you are using antidiabetic medications. Benadryl Cough Formula Syrup should be used by diabetic patients only if prescribed by a doctor.
Your doctor determines the dose and frequency of Benadryl Cough Formula Syrup. Do not take more than recommended daily dose. You should maintain a gap of at least 6 hours between the consecutive dose of Benadryl Cough Formula Syrup.
No, Benadryl Cough Formula Syrup should not be used for anxiety. Benadryl Cough Formula Syrup is used to treat cough, cold and relieve symptoms like runny and stuffy nose, sneezing, watery eyes, etc.
You should take Benadryl Cough Formula Syrup in doses and duration as prescribed by your doctor. Do not take more than 4 doses in a day.
No, you should not, since the doctor can determine this after careful clinical examinations as different underlying conditions may cause similar symptoms. Benadryl Cough Formula Syrup also has many side effects and contraindications which can lead to severe conditions when ignored. Therefore, do not recommend self-administration. Ask your friend to use it only after taking a doctor’s advice.
Elderly patients should always consult a doctor before using Benadryl Cough Formula Syrup as they are more prone to the side effects of this medicine. Also, conditions like prostate problem, glaucoma, and kidney and liver diseases are more likely seen in the elderly population which worsens the side effects of Benadryl Cough Formula Syrup.
Benadryl Cough Formula Syrup usually starts working within 15 to 30 minutes after taking it but it may vary from person to person.
Yes, one of the active components of Benadryl Cough Formula Syrup is Diphenhydramine, which is used to relieve cough caused by minor throat or airway irritation. Allergic symptoms like stuffy nose, runny nose, coughing, sneezing and red and watery eyes are controlled with an antihistaminic medicine, Diphenhydramine. It blocks the action of histamine, a substance responsible for causing allergic reactions and thus provides relief from above symptoms.
Benadryl Cough Formula Syrup may cause side effects such as dry mouth, drowsiness, dizziness, diarrhoea, constipation or stomach pain. However, these are usually mild and resolve on their own. If these side effects persist or worsen, please consult your doctor.
Alzheimer's disease is not known to be caused by Benadryl Cough Formula Syrup. However, you should always take Benadryl Cough Formula Syrup exactly as prescribed by your doctor. Do not take more than the recommended dose.
Benadryl Cough Formula Syrup is a cough and cold preparation used to provide relief from the symptoms of cold, cough and sore throat. It is not known to be used in the treatment of allergies.
Benadryl Cough Formula Syrup may cause stomach upset in some people. However, Benadryl Cough Formula Syrup is not known to cause constipation. It is recommended to take Benadryl Cough Formula Syrup exactly as prescribed by your doctor.
Benadryl Cough Formula Syrup and Ascoril Plus Expectorant are both used to treat colds and coughs. Benadryl Cough Formula Syrup provides relief from allergy symptoms and dry coughs, while Ascoril Plus is specifically designed for wet coughs associated with respiratory infections. Benadryl Cough Formula Syrup contains diphenhydramine, ammonium chloride, sodium citrate and ethanol, while Ascoril Plus contains bromhexine, guaifenesin, menthol, and terbutaline. Benadryl Cough Formula Syrup works by blocking the action of histamine, a substance responsible for causing allergic reactions and also it thins mucus, while Ascoril Plus loosens and thins mucus, making it easier to clear the airways.
No, Benadryl Cough Formula Syrup and Grilinctus syrup are both medicines used to treat coughs and colds. However, they have different active components and mechanisms of action. Benadryl Cough Formula Syrup contains diphenhydramine, ammonium chloride, sodium citrate and ethanol. It works by blocking the action of histamine, a substance responsible for causing allergic reactions and provides relief from symptoms such as watery eyes, runny nose, and sore throat. It also thins the mucus, making it easier to cough out. On the other hand, Grilinctus syrup contains ammonium chloride, chlorpheniramine, dextromethorphan, and guaifenesin. It is used to relieve symptoms of irritating, dry, and allergic cough, common cold, and bronchitis.
No, it is not recommended to breastfeed while taking Benadryl Cough Formula Syrup as it contains diphenhydramine, which may pass into the breast milk and may harm the baby. Therefore, inform your doctor if you are breastfeeding before taking Benadryl Cough Formula Syrup.
Store Benadryl Cough Formula Syrup at room temperature away from excessive heat and direct sunlight. Do not freeze. Keep it out of reach of children.
No, do not use Benadryl Cough Formula Syrup with other cough medicines unless advised by your doctor.
If you have asthma or other respiratory conditions, consult your doctor before using Benadryl Cough Formula Syrup as it can thicken mucus secretions.
If cough lasts for more than a week, returns, or coexists with a rash, fever, or persistent headache, consult a doctor.
No, do not use Benadryl Cough Formula Syrup after its expiration date as the ingredients may become less effective and lose their potency.